Solving the linear interval tolerance problem
Sergey P. Shary
Mathematics and Computers in Simulation (MATCOM), 1995, vol. 39, issue 1, 53-85
Abstract:
For the interval linear system Ax = b, the linear tolerance problem is considered that requires inner evaluation of the tolerable solution setΣ∀∃(A, b) = {x ∈ Rn ∣ (∀A ∈ A)(Ax ∈ b)} formed by all point vectors x such that the product Ax remains within b for all possible A ∈ A. Along with the simple incompatibility criterion, we develop comprehensive solvability theory for the linear tolerance problem that not only settles whether Σ∀∃ is empty or not, but also enables modification of the problem to ensure its desired properties. To conclude, we advance several numerical methods of various accuracy and complexity for construction of an interval solution to the linear tolerance problem around a given center.
Date: 1995
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/037847549500135K
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:39:y:1995:i:1:p:53-85
DOI: 10.1016/0378-4754(95)00135-K
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().